Antiferromagnetic chain with alternating interactions and megnetic moments

Th.J. Siskens, H.W. Capel, J.H.H. Perk

Research output: Contribution to journalArticleAcademic

6 Citations (Scopus)

Abstract

It is shown that for alternating XY chains xzz have two singularities at different values of the applied magnetic field.
Original languageUndefined
Pages (from-to)21-22
JournalPhysics letters A
Volume53
Issue number1
DOIs
Publication statusPublished - 1975
Externally publishedYes

Keywords

  • IR-68315

Cite this